# SDR USAA950078

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 200
- Part time: 32,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION ACCOMPLISHED CORROSION TASK C46-53303 INSIDE OF SERVICE DOOR STATION 200 FOUND LEVEL I CORROSION ON SUBFLOOR.  CUT OUT CORRODED AREA AND SPLICED IN NEW SECTION OF SUBFLOOR PER SRM 53-01 FIG 2.  (Z)
